# SDR AALA202007189044

- Difficulty date: July 8, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043620700
- Condition: Worn
- Location: Door Sill Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL INBOARD SPLICE COUPLING WORN AT FR 66 AND S23R. REPLACED SPLICE COUPLING PER SRM 51-72-11.
